• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2015, Volume: 8, Issue: 33, Pages: 1-7

Original Article

Geometry of Boiti-Leon-Manna-Pempinelli Equation


In this article, we reduce the Boiti-Leon-Manna-Pempinelli (BLMP) equation to an ordinary differential equation by the Lie symmetry method. Then, we calculate infinite structural equations from Maurer-Cartan’s infinite forms for the symmetrical pseudo-group of this equation, by invariantized defining equation method. Finally using the multiplier method and homotpy operators we calculate conservation law for this equation. 
Keywords: Boiti-Leon-Manna-Pempinelli Equation, Conservation Law, (2+1)-Dimensional, Group-Invariant Solutions, Lie Symmetry Method


Subscribe now for latest articles and news.